# SDR MASA200800259

- Difficulty date: March 24, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 10,981 hours, 8,212 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2709 PHX-FAT.  OVERHEAD EMERGENCY FLOOD LIGHT ROW 20 INOP.  MX RELAMPED EMERGENCY LIGHT.
